MathSciNet Relay Station
MathSciNet bibliographic data
MR967848 (90h:65113) 65K05
Barzilai, Jonathan; Borwein, Jonathan M. Two-point step size gradient methods. IMA J. Numer. Anal. 8 (1988), no. 1, 141–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement